MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5411530
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during 6 months follow up after subject coil implantation procedure for anterior cerebral artery aneurysm, the subject coil had travelled distally into anterior cerebral artery.Patient currently seems asymptomatic from this event.She has had leg weakness; however, this symptom is not clearly attributable to this subject coil migration event.The patient underwent additional testing but does not appear to have been injured.Patient is continued on anti-thrombotic medications.
 
Additional Manufacturer Narrative
D4 expiration date - added d4 lot # - corrected d4 gtin - added h4 manufacturing date ¿ added due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that at 6 month follow up after the subject coil implantation procedure, it was observed that the subject coil had migrated distally into the anterior cerebral artery (aca).Additional information provided by the customer indicated that there were no difficulties encountered during preparation/transferring/advancement/withdrawal of the subject device that could have contributed to the reported issue, there were no problems encountered during the initial treatment procedure, the patient underwent additional outpatient testing but does not appear to have been injured, and the patient has continued on anti-thrombotic medications due to the reported event.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.Based upon medical review, the event observed in the complaint is anticipated in nature as per the device risk assessment.
 
Event or Problem Description

Brand Name
TARGET TETRA 1.5MM X 3.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21590390
Report Number3008881809-2025-00133
Device Sequence Number15684772
Product Code HCG
UDI-Device Identifier07613327580105
UDI-Public(01)07613327580105(17)260101(10)24099544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberTG5411530
Device Lot Number24099544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite